The Annals of Statistics

Sequences Converging to $D$-Optimal Designs of Experiments

Corwin L. Atwood

Full-text: Open access

Abstract

Fedorov (Theory of Optimal Experiments (1972)) gives a sequence of designs converging to a $D$-optimal design. Several modifications of that sequence are given to improve the speed of convergence. The analogous sequence for estimating some of the parameters is shown to converge to a $D$-optimal design, whether or not all the parameters are estimable under the limiting design. We prove the result $d(x, \xi)\xi(x) \leqq 1$, and several related results.

Article information

Source
Ann. Statist., Volume 1, Number 2 (1973), 342-352.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176342371

Digital Object Identifier
doi:10.1214/aos/1176342371

Mathematical Reviews number (MathSciNet)
MR356385

Zentralblatt MATH identifier
0263.62047

JSTOR
links.jstor.org

Citation

Atwood, Corwin L. Sequences Converging to $D$-Optimal Designs of Experiments. Ann. Statist. 1 (1973), no. 2, 342--352. doi:10.1214/aos/1176342371. https://projecteuclid.org/euclid.aos/1176342371


Export citation